# SDR 2014FA0000628

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: General aviation
- Aircraft: N8440N
- Make and model: Piper PA-28-161
- Aircraft serial: 288216003
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: STD2213
- Condition: Failed
- Location: Crankshaft
- Part time: 78 hours, 78 cycles
- Component: Crankshaft, Lyc
- Component part number: LW17060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOLT HEAD SEPARATED FROM BOLT SHANK.  SAFETY TAB DID NOT APPEAR TO HAVE BEEN UPSET TO PREVENT BOLT HEAD ROTATION AND LOSS OF TORQUE.  DRIVE IN WAS ALSO FOUND TO BE SHEARED INT TWO PIECES.
